# SDR USAA20110325BA028

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PERFORM TROUBLESHOOTING OF EPSU 16WL.  FOUND WIRE CUT AND TAPED AT SEAT 38R.  RECONNECTED WIRES.
